# SDR DHL2006745541

- Difficulty date: September 16, 2006
- Submitted: September 16, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Tool Damage
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASTAR N/R 56628. RT HORZ STAB LWR AFT REAR SPAR CHORD (75 PERCENT CHORD) FROM ELEV STA 45.5 TO 140 HAS MISDRILLED SEAL HOLES, MISSING FASTENERS AND SEAL LOOSE IN SEVERAL PLACES.  CUT OUT DAMAGED AREA AT RT HORIZ STAB LWR AFT REAR SPAR CHORD APPROX DIM 1.5 INCH X .5 INCH (10 EA) IAW  DWG AC00-55-100 REV IR, FAB REPAIR DOUBLER OF 2024-T3, .125 INCH, PO NR 6348293 AND 10 EA FILLERS OF 2024-T3, .125, PO NR 6348293 IAW DWG AC00-55-100 REV IR, TREATED AND PRIMED REPAIR PARTS SRM 51-10-2, INSTALLED REPAIR PARTS IAW DWG AC00-55-100 REV IR.
